# SDR CVGA20240118001

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N498TM
- Make and model: Beech 400A
- Aircraft serial: RK601
- Aircraft time: 8,817 hours, 6,673 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"HSTAB ICE FAIL " ANNUNCIATION ILLUMINATED IMMEDIATELY AFTER SYSTEM ACTIVATION IN THE AIR. SYSTEM PASSED GROUND CHECK PRIOR TO TAKE OFF.  EMERGENCY DECLARED.
